# SDR CALA2024032600856

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N27268
- Make and model: Boeing 737-8
- Aircraft serial: 67523
- Aircraft time: 5,559 hours, 2,009 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 286A6530
- Condition: Misinstalled
- Location: Main Wheel Well
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTORS IN THE MAIN WHEEL WELL DETAIL INSPECTION {B737-24-4-3085} - #2 ENG HYD SHUTOFF VALVE FAILS TEST. SLAVED IN NEW VALVE NO LUCK. DOES NOT MOVE TO OPEN POSTION WITH FIRE HANDLE UP UNMATED AND REMATED CANNON PLUG #S D46120, D40486, D46042 FOR UNMATED CANNON PLUG #S D43046 , D40400, D0764 FOR FOUND WIRE W6530-0508-20 IS INCORRECTLY INSTALLED IN PIN 3 OF TROUBLSHOOTING PURPOSES PER WM #29-11-11. OPS CHKS REQUIRED ON TROUBLESHOOTING PURPOSES PER WM #29-11-11. SUSPECT BAD WIRE RUN D40400J. SHOULD BE INSTALLED IN PIN 2 OF D40400J. W6530-1101-22 THESE. BETWEEN #D43046P AND #D40400J. IS INSTALLED IN PIN 2 AND SHOULD BE INSTALLED IN PIN 3 OF D40400J.
